# SDR SWAA2015101945050

- Difficulty date: September 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED, BETWEEN BS 313 - 322, STRINGER 28L.  REPAIRED SKIN IAW SRM.
